Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Quadratic polynomials which have a high density of prime values
HTML articles powered by AMS MathViewer

by G. W. Fung and H. C. Williams PDF
Math. Comp. 55 (1990), 345-353 Request permission

Abstract:

The University of Manitoba Sieve Unit is used to find several values of $A ( > 0)$ such that the quadratic polynomial ${x^2} + x + A$ will have a large asymptotic density of prime values. The Hardy-Littlewood constants which characterize this density are also evaluated.
References
Similar Articles
Additional Information
  • © Copyright 1990 American Mathematical Society
  • Journal: Math. Comp. 55 (1990), 345-353
  • MSC: Primary 11N32; Secondary 11-04, 11Y35
  • DOI: https://doi.org/10.1090/S0025-5718-1990-1023759-3
  • MathSciNet review: 1023759